Research ArticleOpen accessPhrase in the titleA Data Mining Model for Students’ Choice of College Major Based on Rough Set TheoryLuai Al-ShalabiJournal of Computer Science, Vol. 15, Issue 8 · 22 Aug 2019 · 7,827 accessesView PDFCite
13 results for “Rough set”
Set a search alertResearch ArticleOpen accessPhrase in the titleAn Optimal Path Management Strategy in Mobile Ad Hoc Network Using Fuzzy and Rough Set TheoryP. Seethalakshmi, M. Joseph Auxilius Jude, G. RajendranAmerican Journal of Applied Sciences, Vol. 8, Issue 12 · 15 Oct 2011 · 7,667 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAn Independent Rough Set Approach Hybrid with Artificial Bee Colony Algorithm for Dimensionality ReductionNambiraj Suguna, Keppana Gowder ThanushkodiAmerican Journal of Applied Sciences, Vol. 8, Issue 3 · 25 Mar 2011 · 8,334 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNovel Method of the Combination of Forecasts Based on Rough SetsEslam Faik Ahmed, Wang Jia Yang, Maan Younis AbdullahJournal of Computer Science, Vol. 5, Issue 6 · 30 Jun 2009 · 7,005 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Rough Set based Gene Expression Clustering AlgorithmJ. Jeba Emilyn, K. RamarJournal of Computer Science, Vol. 7, Issue 7 · 28 Jun 2011 · 6,830 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCovering Approximations Approach to Interval Ordered Information SystemsNadia El Mokhtar Gheith, Amgad A. SalamaJournal of Computer Science, Vol. 19, Issue 2 · 26 Feb 2023 · 5,602 accessesView PDFCite
EditorialOpen accessIn the keywordsFuzzy Bernstein-Stancu Operator of Rough I-Core of Triple SequencesAyhan Esi, Nagarajan Subramanian, M. Kemal OzdemirJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 17 Dec 2019 · 6,555 accessesView PDFCite
Research ArticleOpen accessIn the keywordsTopologies Induced by Relations with ApplicationsA. S. SalamaJournal of Computer Science, Vol. 4, Issue 10 · 31 Oct 2008 · 7,212 accessesView PDFCite
Research ArticleOpen accessIn the abstractAttribute Reduction in Bipolar Intuitionistic Fuzzy Relation SystemWeiyuan Wang, Qian WangJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 16 Jul 2026 · 1,063 accessesView PDFCite
EditorialOpen accessIn the abstractChlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple SequencesAyhan Esi, Subramanian Nagarajan, Kemal OzdemirJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 5 Jul 2022 · 6,322 accessesView PDFCite